# SDR SWIA200210559

- Difficulty date: January 15, 2002
- Submitted: January 21, 2002
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 14,466 hours, 20,544 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3431001001
- Part serial: 0226
- Condition: Failed
- Location: T/E Flap
- Part time: 5,023 hours, 7,296 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, F, J
- Precautionary procedure: O

## Discrepancy

BLUE SYSTEM HYDRAULIC FAILURE UPON DEPLOYING 15 DEGREES FLAPS ON LANDING.  INSPECTED AND FOUND BLOWN RIGHT NACELLE FLAP ACTUATOR.  REMOVED AND REPLACED RIGHT NACELLE FLAP ACTUATOR WITH SERVICEABLE UNIT.  OPS CHECK GOOD.
